Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




161 Publications

2018 | Journal Article | IST-REx-ID: 312
Edelsbrunner H, Iglesias Ham M. On the optimality of the FCC lattice for soft sphere packing. SIAM J Discrete Math. 2018;32(1):750-782. doi:10.1137/16M1097201
View | DOI
 
2018 | Journal Article | IST-REx-ID: 5678
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2018. doi:10.1007/s00454-018-0049-2
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan A, Balitskiy A, Grigorev M. On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry. 2018;59(4):1001-1009. doi:10.1007/s00454-017-9883-x
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan A, Segal Halevi E. Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics. 2018;32(3):2242-2257. doi:10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6:e7. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed